# SDR 3HCR20110928001

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: General aviation
- Aircraft: N239RA
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 2523237
- Condition: Missing
- Location: Governor
- Part time: 1,393 hours
- Component: Governor, Honeywell, ALAD2
- Component part number: 25491702
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED GOVERNOR FOR ENGINE SURGING.  TESTED AS RECEIVED.  FAILED TEST POINT 4.020-4.050. INSPECTED AND FOUND BEARING NOT INSTALLED ON CAM FOLLOWER LEVER.
